# SDR ASAA1148889

- Difficulty date: January 20, 2011
- Submitted: February 1, 2011
- Operation: Air carrier
- Aircraft: N755AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25096
- Aircraft time: 59,937 hours, 34,512 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Fairing
- Part number: 313A120010
- Condition: Cracked
- Location: Nr 2 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 PYLON INBOARD FAIRING ASSEMBLY IS CRACKED NAC STA 266.  REMOVED AND REPLACED INBOARD FAIRING ASSEMBLY IAW BOEING DRAWING 313A1200 AND B737 400 SRM 51 40 05 51 40 02.
